Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
LETTER TO THE EDITOR
Ahead of Print

Rapidly developing facial and intertriginous hyperpigmentation with acral erythema after docetaxel infusion


1 Department of Medical Oncology, School of Medicine, Akdeniz University, Antalya, Turkey
2 Department of Internal Medicine, School of Medicine, Akdeniz University, Antalya, Turkey
3 Department of Pathology, School of Medicine, Akdeniz University, Antalya, Turkey

Correspondence Address:
Gokhan Tazegul,
Department of Internal Medicine, School of Medicine, Akdeniz University, Antalya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jcrt.JCRT_385_17



Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Eryılmaz MK
    -  Tazegul G
    -  Ünal B
    -  Müsri FY
    -  Güzel HG
    -  Coşkun H&
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed171    
    PDF Downloaded9    

Recommend this journal